# SDR COEA2019112215810

- Difficulty date: October 1, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,691 hours, 30,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: S53172201210
- Condition: Corroded
- Location: Frames 8-9
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 205731 NR 100043 HEAVY CHECK COE/MAJOR REPAIR: EXTERNAL FUSELAGE #2 DME ANTENNA DOUBLER HAS LEVEL 2 CORROSION. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0108050_01...15501 ISSUE A, DATED 11/20/2019.
